# SDR SWAA2018121027479

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 68,387 hours, 40,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Part serial: 000200
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT SKIN CRACKED AFT OF ACTUATOR.  REPAIRED NR 2 SLAT SKIN PER EA.
